Previous |  Up |  Next


Title: A note on the pp conjecture for sheaves of spaces of orderings (English)
Author: Gładki, Paweł
Language: English
Journal: Communications in Mathematics
ISSN: 1804-1388
Volume: 24
Issue: 1
Year: 2016
Pages: 1-5
Summary lang: English
Category: math
Summary: In this note we provide a direct and simple proof of a result previously obtained by Astier stating that the class of spaces of orderings for which the pp conjecture holds true is closed under sheaves over Boolean spaces. (English)
Keyword: spaces of orderings
Keyword: pp conjecture
MSC: 11E10
MSC: 12D15
idZBL: Zbl 06670227
idMR: MR3546802
Date available: 2016-08-26T11:14:28Z
Last updated: 2018-01-10
Stable URL:
Reference: [1] Astier, V.: On some sheaves of reduced special groups.Arch. for Math. Logic, 46, 5, 2007, 481-488, MR 2321589, 10.1007/s00153-007-0051-5
Reference: [2] Gładki, P., Marshall, M.: The pp conjecture for spaces of orderings of rational conics.J. Algebra Appl., 6, 2, 2007, 245-257, Zbl 1113.11024, MR 2316419, 10.1142/S0219498807002168
Reference: [3] Gładki, P., Marshall, M.: Quotients of index two and general quotients in a space of orderings.Fund. Math., 229, 2015, 255-275, MR 3320478, 10.4064/fm229-3-3
Reference: [4] Marshall, M.: Abstract Witt rings.Queen's Papers in Pure and Applied Math., 1980, Queen's University, Kingston, Ontario, Zbl 0451.10013, MR 0674651
Reference: [5] Marshall, M.: Spaces of orderings and abstract real spectra.Lecture Notes in Mathematics, 1636, 1996, Springer, Zbl 0866.12001, MR 1438785
Reference: [6] Marshall, M.: Open questions in the theory of spaces of orderings.J. Symbolic Logic, 67, 1, 2002, 341-352, Cambridge Univ Press, Zbl 1018.11017, MR 1889555, 10.2178/jsl/1190150048


Files Size Format View
ActaOstrav_24-2016-1_1.pdf 332Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo